# SDR HEEA0015968

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 206064520103
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE CHAFED ON HARD PART OF FUEL LINE.
